# SDR SWAA2022022510223

- Difficulty date: November 27, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 45,279 hours, 26,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #3 CANOE PANEL 542CR CRACKED / R & R LEFT WING #3 CANOE PANEL 542CR PER AMM 20-50-11.
